Some characterizations of bloch functions on strongly pseudoconvex domains

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)373-383
Number of pages11
JournalTokyo Journal of Mathematics
Volume17
Issue number2
DOIs
Publication statusPublished - 1994 Jan 1
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Some characterizations of bloch functions on strongly pseudoconvex domains. / Arai, Hitoshi.

In: Tokyo Journal of Mathematics, Vol. 17, No. 2, 01.01.1994, p. 373-383.

Research output: Contribution to journalArticle

@article{bb8fe6bafc764cffa39286d9eb7a1170,
title = "Some characterizations of bloch functions on strongly pseudoconvex domains",
author = "Hitoshi Arai",
year = "1994",
month = "1",
day = "1",
doi = "10.3836/tjm/1270127960",
language = "English",
volume = "17",
pages = "373--383",
journal = "Tokyo Journal of Mathematics",
issn = "0387-3870",
publisher = "Publication Committee for the Tokyo Journal of Mathematics",
number = "2",

}

TY - JOUR

T1 - Some characterizations of bloch functions on strongly pseudoconvex domains

AU - Arai, Hitoshi

PY - 1994/1/1

Y1 - 1994/1/1

UR - http://www.scopus.com/inward/record.url?scp=84972503065&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972503065&partnerID=8YFLogxK

U2 - 10.3836/tjm/1270127960

DO - 10.3836/tjm/1270127960

M3 - Article

AN - SCOPUS:84972503065

VL - 17

SP - 373

EP - 383

JO - Tokyo Journal of Mathematics

JF - Tokyo Journal of Mathematics

SN - 0387-3870

IS - 2

ER -